# SDR 2000UALA00108

- Difficulty date: March 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7465U
- Make and model: Boeing 727222
- Aircraft serial: 21919
- Aircraft time: 56,506 hours, 32,968 cycles
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Pressure Relief
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL CABIN ALTITUDE AT 24,000 FT.  MANUAL OR STANDBY NO HELP.  OUTFLOW VALVE INDICATED CLOSED.  DESCENDED TO I0,000 AND REGAINED MANUAL CONTROL.  RETURNED TO BNA.  *S/D*  THE CAUSE MAY HAVE BEEN A FAILURE OF THE LEFT CABIN OVER PRESSURE RELIEF VALVE.  REPLACED THE OVER PRESSURE RELIEF VALVE.
